Having tracking marks on fingers and hands after scabies treatment. What should I do?
User rating for this question
I am recovering from shingles on the right side of my hip,back, stomach area. I also contracted scabies while on vacation in FL and have had to be treated twice with the lotion. I have 2 questions. 1) it appears the scabies treatment has worked as my rash is getting better and so is the itching. but now, 1 week after the last treatment, I am now getting blisters/tracking marks on my fingers, hands. Am I still infested with scabies, or does this mean they are dying? 2) throughout all the scabies and shingles, I have one small blood blister on my right buttock, close to the dermatone of where my shingles began. It's remained there throughout the month, not breaking open, no pain or itching. Could this be a tick and then be the reason for my "shingles" and "scabies" (meaning I didn't really have either)
Posted Fri, 27 Dec 2013 in General Health
Answered by Dr. Chobufo Ditah 59 minutes later
Brief Answer: Please, see below! Detailed Answer: Hi and thank you so much for this query. I am sorry to hear about these diseases that you have suffered. I hope you find the following information helpful. 1. In addition to using a lotion for scabies, you need to get all your linen washed, disinfected and ironed. Otherwise, the parasite would get to re-infect you again. Also, I often recommend treating all affected family members and repeating the treatment 1week later to guarantee effective eradication. If you didn't do these things, then the chance that you have a reinfection is likely and you would need management for that again. 2. Tick cannot be the reason for scabies and shingles. They are not caused by ticks and shingles are very different from any pathology that can be caused be any tick. This cannot explain the findings on the picture you uploaded. They may have coexisted but not really related to each other. I hope you find this helpful. I wish you well and please do feel free to request for more information or clarifications if need be. Thank you for using our services. Dr. Ditah, MD.